Translator Disclaimer
July/August 2013 On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation
Evgeniya S. Baykova, Andrei V. Faminskii
Adv. Differential Equations 18(7/8): 663-686 (July/August 2013).

Abstract

Initial--boundary-value problems in a strip with different types of boundary conditions for two-dimensional generalized Zakharov--Kuznetsov equations are considered. Results on global existence and uniqueness of weak solutions in certain weighted spaces are established.

Citation

Download Citation

Evgeniya S. Baykova. Andrei V. Faminskii. "On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation." Adv. Differential Equations 18 (7/8) 663 - 686, July/August 2013.

Information

Published: July/August 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1291.35274
MathSciNet: MR3086671

Subjects:
Primary: 35D30 , 35Q53

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 7/8 • July/August 2013
Back to Top